# SDR USAAD97120

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Power
- Condition: Lost
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A, E

## Discrepancy

PIT/MHT - FLT 1180 - AFTER TAKEOFF, RT ENGINE GEN OFF LIGHT AND CROSS-TIE LOCK OUT.  LOST PRESSURIZATION.  RT ENGINE SHUT DOWN DUE TO PERCEIVED LOSS OF OIL PRESSURE AND OIL QUANTITY.  RESTARTED ENGINE AFTER 10 MINUTES.  RETURNED TO PIT.  RAN RT ENGINE, VOLTS AND FREQUENCIES NORMAL.  NOTED CONDITIONS DUE TO TEMPORARY LOSS OF ELECTRICAL POWER.  OPERATED ENGINE, CHECKED OIL QUANTITY.  ALL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
